Browse by Subject HYPERELLIPTIC ENSEMBLE

Showing results 1 to 2 of 2

1

Average values of L-functions in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, JOURNAL OF NUMBER THEORY, v.186, pp.269 - 303, 2018-05

2

Average values of L-series for real characters in function fields

Andrade, Julio C.; Bae, Sunghanresearcher; Jung, Hwanyup, RESEARCH IN THE MATHEMATICAL SCIENCES, v.3, 2016-11

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0